# SDR SWAA2022022875824

- Difficulty date: December 17, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 69,470 hours, 40,669 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 FLAP TRACK FAIRING 543BB HAS 3/8 LONG CRACK AT LOWER RADIUS ON FWD MOUNTING BRACKET / REPLACED #2 FLAP TRACK FAIRING 543BB AND REMOVED FAILING LINKAGE FROM OLD 543BB AND INSTALLED ON NEW FAIRING. PER B737 AMM 27-51-28-000-804; AMM 27-51-28-400-804. ON NEW FAIRING. PER B737 AMM 27-51-28-000-804; AMM 27-51-28-400-804. REMOVED TAIL CONE FROM OLD FAIRING AND INSTALLED ON NEW FAIRING PER B737 AMM 27-51-28-000-804 AND AMM 27-51-28-400-804. INSTALLED FAIRING 543BB AND AJDUSTED ON GOOD NO JPANEL-540-CLOSE. ADJUSTMENT GOOD. POS 2 TAG / GRB NO. 137291 P/N OFF 113A9250-13 S/N OFF N50038 P/N ON 113A9250-13 S/N ON WN0104
